# SDR 97ZZZX1174

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711MB
- Make and model: Beech 200BEECH
- Aircraft serial: BB437
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 3034393A
- Condition: Screen Failed
- Location: Eng Oil
- Part time: 665 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE INNER CONE SHAPED SCREEN HAD SEPARATED ON OIL FILTER.  SEPARATION APPEARED TO BE AT A SEAM ON THE SCREEN.
